Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Submersions, fibrations and bundles


Author: Gaël Meigniez
Journal: Trans. Amer. Math. Soc. 354 (2002), 3771-3787
MSC (2000): Primary 55R05, 55R10
DOI: https://doi.org/10.1090/S0002-9947-02-02972-0
Published electronically: April 22, 2002
MathSciNet review: 1911521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When does a submersion have the homotopy lifting property? When is it a locally trivial fibre bundle? We establish characterizations in terms of consistency in the topology of the neighbouring fibres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55R05, 55R10

Retrieve articles in all journals with MSC (2000): 55R05, 55R10


Additional Information

Gaël Meigniez
Affiliation: Laboratoire de Mathématiques et d’Application des Mathématiques, Université de Bretagne Sud, Campus de Tohannic, Centre de recherche, F– 56017 Vannes Cedex, France
Email: Gael.Meigniez@univ-ubs.fr

DOI: https://doi.org/10.1090/S0002-9947-02-02972-0
Received by editor(s): September 1, 2001
Received by editor(s) in revised form: October 20, 2001
Published electronically: April 22, 2002
Article copyright: © Copyright 2002 American Mathematical Society